Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Large deviations in dynamical systems and stochastic processes


Author: Yuri Kifer
Journal: Trans. Amer. Math. Soc. 321 (1990), 505-524
MSC: Primary 60F10; Secondary 28D20, 58F15
MathSciNet review: 1025756
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper exhibits a unified approach to large deviations of dynamical systems and stochastic processes based on the existence of a pressure functional and on the uniqueness of equilibrium states for certain dense sets of functions. This enables us to generalize recent results from [OP, Y, and D] on large deviations for dynamical systems, as well, as to recover Donsker-Varadhan's [DV2] large deviation estimates for Markov processes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60F10, 28D20, 58F15

Retrieve articles in all journals with MSC: 60F10, 28D20, 58F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1990-1025756-7
PII: S 0002-9947(1990)1025756-7
Keywords: Large deviations, hyperbolic dynamical systems, Markov processes
Article copyright: © Copyright 1990 American Mathematical Society